Record number :
1552581
Title of article :
High-order prediction–correction algorithms for unilateral contact problems
Author/Authors :
Aggoune، نويسنده , , Wassila and Zahrouni، نويسنده , , Hamid and Potier-Ferry، نويسنده , , Michel، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2004
Pages :
9
From page :
1
To page :
9
Abstract :
In this paper, high-order prediction–correction algorithms are presented to solve unilateral contact problems. These algorithms are built up using the asymptotic numerical method which associates a perturbation technique with a numerical one as the finite element method.
Keywords :
Contact , Perturbation technique , Path following technique , Finite element method , Padé approximants , homotopy , Prediction–correction algorithms
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2004
Link To Document :
بازگشت